Study Day 2018

Study Day 2018

Study Day: Transgender Health in Primary Care

Student Health Association in partnership with Leeds Student Medical Practice.
Thursday 10th May 2018, 9am – 5pm, Leeds.

Programme

Time Speaker Topic
8.30 a.m. Arrival and registration 1.00 p.m. 1 hour lunch
9.00 a.m. Dr Kate Armitage - GP Partner, Leeds Student Medical Practice Introduction, setting the scene and an overview of the experience in a student population
9.30 a.m. Sascha Amel-Kheir Trans awareness and inclusion
10.00 a.m. Dr Peter Hammond - Consultant Endocrinologist Endocrinology and hormone prescribing in trans and non binary people
10.45 a.m. Dr Stephen Gibbons - Principal Clinical Scientist in Endocrinology Laboratory medicine for transgender patients
11.15 a.m. 15 minute break
11.30 a.m. Jamie Fletcher - Gender Outreach Worker Non binary 101
11:45 a.m. Sophie Bracewell HIV prevention and the trans community
12.00 p.m. Dr Kamilla Kamarrudin - GP What’s it like to be a transgender patient and a GP
12.30 p.m. Maggi Stratford - Transvoice Trans gender and the importance of the voice: challenges and possibilities
8.30 a.m. Arrival and registration 1.00 p.m. 1 hour lunch
2.00 p.m. Dr Kate Nambiar - Brighton Sexual Health Service Running a sexual health service for trans people
2.30 p.m. Dr Jonas Thompson-McCormick - Public Health England Trans Reproductive Health: results from the Public Health England survey
3.00 p.m. 15 minute break
3.15 p.m. Sue Pascoe Medical records and documentation – experience sharing
3.45 p.m. Dr Susie Jacob Preserving fertility options for the future
4.15 p.m. Question and answer panel discussion
4.55 p.m. Close

Venue

Village Hotel Leeds South
Capitol Blvd, Tingley, Morley,
Leeds, LS27 0TS.

Event sponsored by Bayer

Do you have a proposal for the next Study Day?

We are currently seeking suggestions from members regarding the next Study Day. If you would like to be involved or have any suggestions, contact us.